# SDR JIKA11072601

- Difficulty date: July 20, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N246AS
- Make and model: Emb EMB-120
- Aircraft serial: 120100
- Aircraft time: 40,758 hours, 41,037 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 509111
- Part serial: 129
- Condition: Faulty
- Location: Cockpit
- Part time: 2,727 hours, 2,649 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE COMING FROM THE CO-PILOT AUDIO CONTROL PANEL.  EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO KBWD.  MX FOUND EVIDENCE OF BURNING ON BACK OF AUDIO CONTROL PANEL.  REPLACED THE AUDIO CONTROL PANEL, ALL OPS CHECK NORMAL.
